MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GOLD RELOAD FOR ECHELON 60; STAPLE, IMPLANTABLE
Catalog Number ECR60D
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure to Anastomose (1028); Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 11/04/2025.D4: batch # 314c50.Investigation summary: this is an analysis of three photos submitted for evaluation.During the visual analysis, the following was observed: the first photo shows a gold reload that appears that was fully fired with body fluids.The second photo shows the body cavity with surgical instruments.The third photo shows three package from top view with a label, code ecr60d lot: 314c50.Based on the photos the event described could not be confirmed.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of ethicon endo-surgery quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number 314c50, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the stapler's anastomosis was incomplete, and there was still bleeding at the incision.Then, intermittent suturing with silk thread was immediately performed to stop the bleeding.There was no patient consequence nor surgical delay reported.No additional information provided.

Brand Name
GOLD RELOAD FOR ECHELON 60
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key23465481
Report Number3005075853-2025-08558
Device Sequence Number18672524
Product Code GDW
UDI-Device Identifier10705036011842
UDI-Public(01)10705036011842(10)314C50(17)280131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECR60D
Device Lot Number314C50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown